# SDR SIMA200227001

- Difficulty date: September 24, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME AT STATION 677 WAS FOUND DENTED.  RECONTOURED DENT AND FABRICATED AND INSTALLED A DOUBLER IAW SAAB REPAIR STATEMENT 340SDS004430 PARA 5.  (M)
